# SDR FDEA202012300014

- Difficulty date: December 30, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BETWEEN FR 11 AND FR 13 Y730 IN PASSENGER CABIN (MAIN DECK).  REPLACED FLOOR STRUCTURE LOCATED BETWEEN FR 11 AND FR 13 Y730 IN PASSENGER CABIN (MAIN DECK), IAW A300-600 SRM 51-72-10 AND DWG A53612214 SHEET 01 ISSUE M.
